# SDR SCNA98118

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE R1 EMERGENCY LIGHTS WERE FOUND TO OPERATE AFTER THE POWER WAS PUT ON THE AIRCRAFT.  REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY AT THE R1 DOOR.  OPERATIONALLY CHECKS NORMAL IAW B727 MAINTENANCE MANUAL CHAPTER 3350106.
